# SDR DALA2018022001036

- Difficulty date: February 19, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 57,150 hours, 20,535 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Bracket
- Condition: Corroded
- Location: Lt Wng-Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER WING ROOT, WING TO BODY FAIRING ATTACH BRACKET CORRODED.  REMOVED AND REPLACED THE ATTACH FITTING IAW SRM 51-40-02, AND DWG 149N7550, REV- .
